# SDR HALA2017022400067

- Difficulty date: February 24, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 25,579 hours, 3,986 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Roller Tray
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, AFT CARGO ROLLER TRAY AT -Y1265, FR 62-63 FOUND CORRODED.  REPLACED ROLLER TRAY IAW AMM 25-51-21 REV 56.02.
